MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY,LTV1200,W/ACC.ENGLISH,MR COND
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the unit was alarming low battery with a red battery charge level indicator during patient use in the mri.Furthermore, the patient was quickly ventilated manually and there was no patient harm associated with the event.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical was not able to duplicate the issue - the unit was alarming low battery with a red battery charge level indicator during patient use in the mri.Visual inspection found no visible defects, damage or contamination.The test vent was initially started on internal battery power only.In this configuration the battery level indicator lit green.With the test vent connected to an ac adapter the test vent battery charge status led lit red and immediately changed to flashing amber.The uut internal battery was allowed to charge until the charge status led turned green.The external power was removed and at that point the external power and charge status leds extinguished and the battery level led lit green.After a period of running at default settings the battery level changed to amber and the vent alarmed bat low.Pressing the silence/reset button successfully silenced the audible alarm and cleared the displayed alarm.A short time later the battery level led changed to red and the vent alarmed bat empty.Pressing the silence/reset button did not silence the alarm or clear the displayed alarm as this alarm intentionally cannot be silenced by this means.The alarm did silence upon powering off the vent and resetting the vent inop alarm with the silence/reset button.Further investigation of the uut found the forward voltage bias on leds bdi12, bdi13 and bdi14 to be 1.766 vdc for the green and 1.830 for the red.These values are considered typical and to be within specification.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key16268053
Report Number2021710-2023-17212
Device Sequence Number17740087
Product Code CBK
UDI-Device Identifier10190752115637
UDI-Public(01)10190752115637(11)20181113
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY,LTV1200,W/ACC.ENGLISH,MR COND
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown